Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 30, 2015, 6:20 PM EDT for Darlington County, Florence County, Marlboro County, South Carolina. It was in force for 55 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:20 PM EDT (22:20 UTC)
- Expired
- Jun 30, 2015, 7:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Darlington County, SC, Florence County, SC, Marlboro County, SC
The radar
The Columbia radar (KCAE), 130 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:21 PM EDT | TSTM WND DMG | 3 E Oats, SC | TREE IN ROAD AT INTERSECTION OF LAWSON GROVE AND PHILADELPHIA RD. |
| Jun 30, 6:24 PM EDT | TSTM WND DMG | 5 Nw Bennettsville, SC | LARGE TREE DOWN ON BRICKYARD ROAD NEAR SC HIGHWAY 9. |
| Jun 30, 6:27 PM EDT | TSTM WND DMG | 4 Ne Oats, SC | TREE DOWN AT INTERSECTION OF BETHEL AND INDIAN BRANCH RD. |
| Jun 30, 6:31 PM EDT | TSTM WND DMG | 1 Wnw Darlington, SC | A TREE WAS REPORTED DOWN AT THE INTERSECTION OF WHIT STREET AND PLUM STREET. |
| Jun 30, 6:35 PM EDT | TSTM WND DMG | 2 Wnw Darlington, SC | |
| Jun 30, 6:39 PM EDT | TSTM WND DMG | 3 Nnw Bennettsville, SC | TREE DOWN ON HICKORY GROVE RD. |
| Jun 30, 6:45 PM EDT | TSTM WND DMG | 6 Se Mont Clare, SC | TREE DOWN ON GEORGETOWN ROAD. |
| Jun 30, 7:25 PM EDT | TSTM WND DMG | 3 W Johnsonville, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:43 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS52 KILM 302221
SVRILM
SCC031-041-069-302315-
/O.NEW.KILM.SV.W.0047.150630T2220Z-150630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
620 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 715 PM EDT
* AT 620 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR HOFFMAN TO NEAR CHAVISTOWN TO 8 MILES
NORTHWEST OF DOVESVILLE TO HARTSVILLE...AND MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...LAKE CITY...DARLINGTON...
TIMMONSVILLE...MCCOLL...JOHNSONVILLE...PAMPLICO...QUINBY...CLIO...
NEW HOPE...CHAVISTOWN...EFFINGHAM...HANNAH...FLORENCE DARLINGTON
TECHNICAL COLLEGE MAIN CAMPUS...DOVESVILLE...WALLACE...NORTH
HARTSVILLE AND EVERGREEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 131 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT HAIL...
DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...TOLL FREE AT 800-697-3901...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3481 7968 3463 7947 3430 7966 3379 7944
3384 7974 3393 7992 3399 7989 3414 8001
3441 8011 3449 8005 3450 7998 3449 7996
3449 7989 3453 7983 3461 7978 3470 7987
3481 7984
TIME...MOT...LOC 2220Z 237DEG 46KT 3504 7963 3477 7977 3450 7997 3437
8005
$$
RGZ2 follow-up statements
442
WWUS52 KILM 302305
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
705 PM EDT TUE JUN 30 2015
SCC031-041-069-302315-
/O.CON.KILM.SV.W.0047.000000T0000Z-150630T2315Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-
705 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL FLORENCE...MARLBORO AND NORTHEASTERN DARLINGTON
COUNTIES...
AT 704 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF POPE AFB TO NEAR RAEFORD TO 6
MILES NORTH OF PAMPLICO TO NEAR EVERGREEN...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...LAKE CITY...MCCOLL...JOHNSONVILLE...
PAMPLICO...QUINBY...CLIO...NEW HOPE...EFFINGHAM...HANNAH...FLORENCE
DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...EVERGREEN...FRIENDFIELD...
MARS BLUFF...DUNBAR...CLAUSSEN...HYMAN...MECHANICSVILLE AND SCRANTON.
THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
163 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3481 7968 3463 7947 3430 7966 3379 7944
3384 7974 3389 7983 3398 7978 3413 7983
3437 7979 3446 7979 3461 7978 3470 7975
TIME...MOT...LOC 2304Z 256DEG 47KT 3530 7908 3503 7922 3408 7953 3409
7965
$$
RJD039
WWUS52 KILM 302315
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
715 PM EDT TUE JUN 30 2015
SCC031-041-069-302325-
/O.EXP.KILM.SV.W.0047.000000T0000Z-150630T2315Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-
715 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FLORENCE...MARLBORO
AND NORTHEASTERN DARLINGTON COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS. SEVERE
THUNDERSTORM WARNINGS REMAIN JUST TO THE EAST OF THIS EXPIRED
WARNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
WILMINGTON.
LAT...LON 3481 7968 3463 7947 3430 7966 3379 7944
3384 7974 3389 7983 3398 7978 3413 7983
3437 7979 3446 7979 3461 7978 3470 7975
TIME...MOT...LOC 2313Z 237DEG 46KT 3530 7908 3503 7922 3408 7953 3409
7965
$$
MBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:20 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 30, 6:20 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 620 PM EDT TUE JUN 30 2015 .SYNOPSIS... THUNDERSTORMS MAY BE SEVERE THIS EVENING. BERMUDA HIGH PRESSURE WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND INTO THE UPCOMING HOLIDAY WEEKEND. THIS WILL CREATE SLIGHTLY ABOVE NORMAL TEMPERATURES...ALONG WITH TYPICAL SUMMERTIME THUNDERSTORM CHANCES EACH AFTERNOON AND EVENING. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 600 PM TUESDAY...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL ZONES IN THE COUNTY WARNING AREA TIL 10 PM. STORMS WERE BEGINNING TO MOVE INTO OUR WESTERNMOST ZONES THIS EVE. THESE STORMS HAVE HAD A HISTORY OF DAMAGING WIND GUSTS AND SOME LARGE HAIL WHILE THEY WERE UPSTREAM. THE SEVERE WEATHER RISK IS EXPECTED TO CONTINUE AS THE STORMS MOVE EAST. THE HIGHEST RISK FOR SEVERE WEATHER AND GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS THE INTERSTATE 95 CORRIDOR...LBT TO MAO AND WESTWARD. THE SEVERE WEATHER RISK SHOULD BEGIN TO DIMINISH AS THE STORMS MOVE EAST OF A EYF TO GGE LINE LATER THIS EVE. SHORTWAVE ROUNDING BASE OF 5H TROUGH OVER NORTHERN AL/GA IS GENERATING SOME IMPRESSIVE CONVECTION TO THE SOUTHWEST. THUS FAR LOCALLY VERY LITTLE IN THE WAY OF DEEP CONVECTION HAS BEEN ABLE TO DEVELOP...LIKELY DUE TO AN ABUNDANCE OF LOW AND MID LEVEL DRY AIR. A LOOK AT DEWPOINTS DOWN STREAM SHOWS VALUES AS MUCH AS 10 DEGREES F HIGHER ACROSS INLAND GA/SC. THIS LOW LEVEL MOISTURE WILL ADVECT INTO THE FORECAST AREA LATER THIS AFTERNOON...JUST AS THE PVA AHEAD OF THE SHORTWAVE ARRIVES. THE COMBINATION OF INCREASING LOW LEVEL MOISTURE AND UPWARD MOTION ASSOCIATED WITH THE SHORTWAVE IN AN ALREADY UNSTABLE ENVIRONMENT SHOULD LEAD TO DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE WILL BE LIMITED AS THERE WILL STILL BE SOME DRY AIR PRESENT...ESPECIALLY ABOVE 600 MB. LOW LEVEL JETTING IS LIMITED AND SHEAR IS MARGINAL...25 KT OR SO. HOWEVER MID LEVEL DRY AIR DOES MAKE THE CASE FOR A FEW STRONG DOWNDRAFTS AND DAMAGING WIND WILL BE THE MAIN THREAT. SPC HAS MAINTAINED THE SLIGHT RISK FOR INLAND DARLINGTON/MARLBORO ALONG WITH A MARGINAL RISK FOR MUCH OF THE REMAINDER OF THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP WOULD HAVE TROUBLE LINGERING PAST LATE EVENING. POST SHORTWAVE SUBSIDENCE AND LOSS OF DIURNAL HEATING WILL PLAY A LARGE PART IN ENDING STORMS. THERE WILL ALSO BE AN INFLUX OF DRIER MID LEVEL AIR LATER IN THE PERIOD. IF CONVECTION IS ABLE TO CONTINUE PAST MIDNIGHT IT WOULD BE ALONG THE NC COASTAL PLAIN AND OVER THE NEARSHORE WATERS. CONFIDENCE IN THIS IS LOW GIVEN A GENERALLY UNFAVORABLE ENVIRONMENT AND WILL ONLY CARRY A SLIGHT CHC POP. DEBRIS CLOUD AND SOUTHWEST BOUNDARY LAYER FLOW WILL KEEP LOWS ABOVE CLIMO OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...THE 500 MB TROUGH OVER THE EASTERN HALF OF THE UNITED STATES WILL REMAIN WITH SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE LARGE TROUGH. AS THEY APPROACH THE REGION THEY WILL WEAKEN. AT THE SURFACE...THE PIEDMONT TROUGH WILL REMAIN IN PLACE WITH DIURNAL CONVECTION BOTH DAYS. THE FRONTAL BOUNDARY TO THE NORTH LATE THURSDAY WILL BE INTO CENTRAL VIRGINIA SO THE FORECAST WILL REMAIN WITH 20 TO 40 PERCENT POP EACH DAY. MAXIMUM TEMPERATURES WILL RISE INTO THE LOWER 90S TO THE UPPER 80S AT THE BEACHES. LOWS EACH NIGHT WILL BE IN THE LOWER 70S INLAND TO THE MIDDLE 70S AT THE COAST. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 300 PM TUESDAY...LONGER WAVE TROUGH IN THE MID TO UPPER LEVELS REMAINS DOMINANT FEATURE OVER THE NORTHEASTERN CONUS WHILE A RIDGE REMAINS OVER THE SOUTHEAST THROUGH THE WEEKEND. A SHORTWAVE RIDING AROUND THE TROUGH WILL PUSH A BOUNDARY SOUTH ON FRI AND THIS SHOULD REACH FAR ENOUGH INTO NC TO PRODUCE AN ENHANCED CHC OF SHWRS AND THUNDERSTORMS. NOT CONFIDENT THAT THIS BOUNDARY WILL MAKE IT FAR ENOUGH SOUTH BUT SHOULD SEE SOME DECENT CONVERGENCE TO OUR NORTH. OVERALL IT LOOKS LIKE MOISTURE WILL POOL AHEAD OF THIS BOUNDARY IN MOIST SOUTHWESTERLY FLOW AROUND BERMUDA RIDGE OVER LOCAL FORECAST AREA AND LOCAL BOUNDARIES INCLUDING SEA BREEZE AND PIEDMONT TROUGH WILL COME INTO PLAY AS INITIATING FACTORS FOR CONVECTION. PCP WATER VALUES REACH UP TO 2 INCHES OVER THE AREA ENHANCED LLJ UP TO 40 KT. A STRONGER WESTERLY STEERING FLOW WILL ACT TO DRIVE ANY STORMS THAT DEVELOP EASTWARD TOWARD THE COAST. THE ECMWF SEEMS TO KEEP BOUNDARY FARTHER NORTH WHILE THE GFS BRINGS IT DOWN A LITTLE CLOSER. OVERALL WILL KEEP WITH MOISTURE RICH FLOW AROUND BERMUDA HIGH AND SOME PERIODIC SHORTWAVE ENERGY RIDING THROUGH TO ENHANCE THE CONVECTION OVER OUR AREA AND SOME PERIODS OF SUBSIDENCE TO LIMIT CONVECTION BUT GENERALLY EXPECTING A MORE TYPICAL SUMMERTIME PATTERN KEEPING SHWRS/TSTMS IN FORECAST EACH DAY. WE WILL HAVE TO KEEP AN EYE ON FUTURE MODEL RUNS TO SEE JUST HOW FAR SOUTH THIS BOUNDARY WILL MAKE IT. && .AVIATION /00Z WEDNESDAY THROUGH MONDAY/... AS OF 00Z WEDNESDAY...MAIN FOCUS WILL OBVIOUSLY BE ON THE LINE OF CONVECTION MOVING INTO THE CWA. FLO STANDS TO GET THE HARDEST HIT...WITH IFR CONDITIONS LIKELY WITH GUSTY WINDS. LBT ALSO WILL GET INTO THE ACT...HOWEVER CONVECTION IS EXPECTED TO BE DIMINISHING AT THAT TIME. THE MYRTLES AND ILM WILL PROBABLY GET THE TAIL END OF THE DYING CONVECTION INTO THE OVERNIGHT HOURS. MOST OF THE CONVECTION WILL END IN THE OVERNIGHT HOURS WITH MOST OF THE DEEP MOISTURE EXITING THE REGION BY SUNRISE. EXTENDED OUTLOOK...PREDOMINATELY VFR WITH DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH SUNDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 600 PM TUESDAY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY APPROACH THE WATERS LATER THIS EVE. SOUTHWEST FLOW WILL BECOME MORE SOUTHERLY LATER THIS AFTERNOON AND EVENING WITH AN INCREASE IN SPEED AS GRADIENT BECOMES MORE DEFINED. SPEEDS CURRENTLY 10 TO 15 KT WILL PEAK ON THE HIGH END OF THE 15 TO 20 KT RANGE THIS EVENING THEN WEAKEN AND BECOME MORE WESTERLY AS GRADIENT RELAXES AFTER MIDNIGHT AND ANY LINGERING CONVECTION PUSHES OFF TO THE NORTHEAST. DO NOT EXPECT A LOT OF STORMS OVER THE WATERS BUT THERE WILL BE SOME POTENTIAL DURING THIS EVENING AND FIRST HALF OF THE OVERNIGHT. SEAS 3 TO 4 FT WILL PEAK AROUND 4 FT LATE TODAY...WITH ISOLATED 5 FT POSSIBLE NEAR 20 NM. SEAS WILL DROP BACK TO 3 TO 4 FT OVERNIGHT IN RESPONSE TO THE WIND SPEED REDUCTION. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...SOUTHWEST FLOW WILL CONTINUE WITH THROUGH THE PERIOD WITH WINDS SPEEDS AROUND 15 KNOTS WITH AN INCREASE TO 15 TO 20 KNOTS AROUND 20 MILES OFF THE COAST LATE WEDNESDAY THROUGH THURSDAY MORNING. THE LOCAL NEAR SHORE WAVE MODEL IS SHOWING SEAS OF 3 TO 4 FEET WITH 2 TO 3 FEET NEAR SOUTH OF MURRELLS INLET. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 300 PM TUESDAY...CONTINUED SOUTHWEST FLOW AROUND BERMUDA RIDGE THROUGH THE PERIOD. SHOULD BE IN THE 15 TO 20 KT RANGE THROUGH MUCH OF THE WEEKEND IN TIGHTENED GRADIENT FLOW DUE TO BOUNDARY PUSHING DOWN FROM THE NORTH. NOT EXPECTING THIS BOUNDARY TO REACH INTO OUR WATERS...BUT MAY VEER WINDS AROUND A BIT TO A MORE SW FLOW RATHER THAN S-SW. THESE WINDS WILL COMBINE WITH A SE SWELL TO PUSH WAVE HEIGHTS TO 3-5 FT...SLIGHTLY HIGHER AT TIMES IN THE EVENING AS THE GRADIENT GETS PINCHED IN THE LEE OF THE SHARPENING PIEDMONT TROUGH AND ENHANCED SEA BREEZE FLOW. MAY SEE PERIODS OF EXERCISE CAUTION AND WNA SHOWS SEAS SURPASSING SCA THRESHOLDS LATE FRI INTO SAT. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...RJD/III SHORT TERM...DRH LONG TERM...RGZ AVIATION...43
Hazardous weather outlook, Jun 30, 5:56 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 556 PM EDT TUE JUN 30 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-012200- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 556 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-012200- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 556 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE LATE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
In the hours before
Special weather statement, Jun 30, 6:04 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
604 PM EDT TUE JUN 30 2015
SCZ017-023-032-302300-
FLORENCE-MARLBORO-DARLINGTON-
604 PM EDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLORENCE...MARLBORO AND
DARLINGTON COUNTIES...
AT 604 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROCKINGHAM TO NEAR CHERAW TO NEAR CLYDE TO 8
MILES EAST OF MULBERRY...AND MOVING NORTHEAST AT 25 MPH. THIS LINE
WILL BE SHIFTING EASTWARD WHILE THE INDIVIDUAL STORMS WILL BE MOVING
TOWARD THE NORTHEAST.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...LAKE CITY...DARLINGTON...
TIMMONSVILLE...MCCOLL...JOHNSONVILLE...PAMPLICO...LAMAR...QUINBY...
CLIO...SARDIS...NEW HOPE...EFFINGHAM...HANNAH...FLORENCE DARLINGTON
TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...WALLACE AND EVERGREEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 125 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 148 AND 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3442 8019 3449 8005 3449 7988 3461 7978
3481 7993 3481 7989 3477 7964 3463 7947
3430 7963 3380 7942 3379 7943 3382 7973
3388 7994 3395 7997 3399 7989 3416 8016
3423 8011 3437 8019 3433 8022 3433 8023
TIME...MOT...LOC 2204Z 215DEG 66KT 3494 7985 3467 7992 3441 8022 3392
8018
RGZSpecial weather statement, Jun 30, 6:14 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT TUE JUN 30 2015
SCZ032-039-302315-
FLORENCE-WILLIAMSBURG-
614 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLORENCE AND
WILLIAMSBURG COUNTIES...
AT 614 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSTREE...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...JOHNSONVILLE...HEMINGWAY...GOURDIN...
HEBRON...INDIANTOWN...TRIO...SALTERS...CADES...NESMITH...EARLE...
LANE...GREELEYVILLE...STUCKEY AND WILLIAMSBURG REGIONAL HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3372 7998 3377 8000 3382 7991 3389 7988
3389 7989 3390 7987 3380 7942 3332 7973
3334 7976 3338 7979 3337 7980 3340 7985
3344 7987 3350 7996 3351 8000 3350 8000
3351 8008 3350 8010
TIME...MOT...LOC 2214Z 241DEG 37KT 3372 7990
RGZThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Marlboro | 56 min |
| Jun 30, 6:14 PM EDT | Special Weather Statement | ILM | Williamsburg | 61 min |
| Jun 30, 6:24 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Williamsburg | 55 min |
| Jun 30, 6:55 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Marlboro | 65 min |
| Jun 30, 7:05 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 55 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.